# SDR 2016FA0000658

- Difficulty date: October 31, 2016
- Submitted: December 19, 2016
- Operation: General aviation
- Engine: Pwa PT6A67R
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Part number: MS949034
- Condition: Sheared
- Location: Prop Gearbox
- Part time: 395 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS REMOVED DUE TO METAL IN THE OIL SYSTEM. FOUND ONE BOLT WITH THE HEAD SHEARED OFF.
